EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Catalog Number |
02-012-44-3011 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Loss of Range of Motion (2032); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
04/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery on (b)(6) 2012.They underwent left knee revision surgery on (b)(6) 2023, approximately 11 year 2 months post primary procedure.Preoperatively, patient presented with painful and unstable left knee replacement.The patient was noted to have aseptic loosening of the femoral component and marked osteolysis.Surgeon noted there was wear of the polyethylene liner with delamination.The femoral component was noted as loose with significant fibrous tissue beneath it with marked osteolysis.The patella was noted to be well fixed, but there was some wear on the patella.There was some osteolysis of the remaining patella the was debrided.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, femoral loosening and/or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.